Alert archive / Missouri / River Flood Warnings in 2019
River Flood Warning 113, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Oct 11, 2019, 8:19 AM CDT for McDonald County, Missouri. It took effect at Oct 11, 2019, 2:55 PM CDT. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2019, 8:19 AM CDT (13:19 UTC)
- In effect from
- Oct 11, 2019, 2:55 PM CDT
- Expired
- Oct 12, 2019, 7:23 AM CDT
- In force
- 16 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County McDonald County, MO
The radar
The Tulsa radar (KINX), 102 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Elk River (MO) near Tiff City (TIFM7). The gauge peaked at 17.49 ft at Oct 11, 2019, 7:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07189000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
113
WGUS43 KSGF 111319
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
819 AM CDT Fri Oct 11 2019
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Elk River near Tiff City affecting McDonald County.
.Heavy rainfall over the last 24 hours will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC119-120118-
/O.NEW.KSGF.FL.W.0113.191011T2000Z-191013T1122Z/
/TIFM7.1.ER.191011T2000Z.191012T0000Z.191012T1122Z.NO/
819 AM CDT Fri Oct 11 2019
...For the Elk River near Tiff City...
* At 7:30 AM Friday The stage was 10.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by late this
afternoon and continue to rise to near 17.4 feet by this evening.
The river will fall below flood stage by tomorrow morning.
* Impact...At 18.0 feet...Routes TT and DD are closed due to flooding.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Elk River Basin
Tiff City 15 10.6 Fri 07 AM 14.8 8.8 6.9
&&
LAT...LON 3663 9454 3658 9449 3656 9453 3661 9462
3664 9462
$$4 follow-up statements
756
WGUS83 KSGF 111823
FLSSGF
Flood Statement
National Weather Service Springfield MO
123 PM CDT Fri Oct 11 2019
...The Flood Warning continues for the following rivers in
Missouri...
Elk River near Tiff City affecting McDonald County
Little Osage River near Horton affecting Vernon County
.Heavy rainfall on Thursday and early this morning will cause river
levels to rise above flood stage. Details for each location are
included below.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC119-120922-
/O.EXT.KSGF.FL.W.0113.191011T1934Z-191013T1122Z/
/TIFM7.1.ER.191011T1934Z.191012T0000Z.191012T1122Z.NO/
123 PM CDT Fri Oct 11 2019
...For the Elk River near Tiff City...
* At 12:30 PM Friday The stage was 13.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 17.4 feet by this evening. The river will fall below
flood stage by tomorrow morning.
* Impact...At 18.0 feet...Routes TT and DD are closed due to flooding.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Elk River Basin
Tiff City 15 13.9 Fri 12 PM 14.8 8.8 6.9
&&
LAT...LON 3663 9454 3658 9449 3656 9453 3661 9462
3664 9462
$$
MOC217-120922-
/O.EXT.KSGF.FL.W.0114.000000T0000Z-191013T1600Z/
/HTNM7.1.ER.191011T1457Z.191012T0000Z.191012T1600Z.NO/
123 PM CDT Fri Oct 11 2019
...For the Little Osage River near Horton...
* At 12:45 PM Friday The stage was 41.5 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 42.2 feet by this
evening. The river will fall below flood stage tomorrow late
morning.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Little Osage River Basin
Horton 41 41.5 Fri 01 PM 41.4 38.1 34.6
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$637
WGUS83 KSGF 111838
FLSSGF
Flood Statement
National Weather Service Springfield MO
137 PM CDT Fri Oct 11 2019
...The Flood Warning continues for the following rivers in
Missouri...
Elk River near Tiff City affecting McDonald County
Little Osage River near Horton affecting Vernon County
..Heavy rainfall on Thursday and early this morning will cause river
levels to rise above flood stage. Details for each location are
included below.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC119-120938-
/O.EXT.KSGF.FL.W.0113.191011T1955Z-191013T0807Z/
/TIFM7.1.ER.191011T1955Z.191012T0000Z.191012T0807Z.NO/
637 PM GMT Fri Oct 11 2019
...For the Elk River near Tiff City...
* At 12:30 PM Friday The stage was 13.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 16.9 feet by this evening. The river will fall below
flood stage by early tomorrow.
* Impact...At 18.0 feet...Routes TT and DD are closed due to flooding.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Elk River Basin
Tiff City 15 13.9 Fri 12 PM 13.9 8.9 6.7
&&
LAT...LON 3663 9454 3658 9449 3656 9453 3661 9462
3664 9462
$$
MOC217-120938-
/O.CON.KSGF.FL.W.0114.000000T0000Z-191013T1600Z/
/HTNM7.1.ER.191011T1457Z.191012T0000Z.191012T1600Z.NO/
637 PM GMT Fri Oct 11 2019
...For the Little Osage River near Horton...
* At 12:45 PM Friday The stage was 41.5 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 42.2 feet by this
evening. The river will fall below flood stage tomorrow late
morning.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Little Osage River Basin
Horton 41 41.5 Fri 01 PM 41.4 38.1 34.6
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$074
WGUS83 KSGF 120050
FLSSGF
Flood Statement
National Weather Service Springfield MO
750 PM CDT Fri Oct 11 2019
...The Flood Warning continues for the following rivers in
Missouri...
Elk River near Tiff City affecting McDonald County
Little Osage River near Horton affecting Vernon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC119-121548-
/O.EXT.KSGF.FL.W.0113.000000T0000Z-191013T0543Z/
/TIFM7.1.ER.191011T1901Z.191012T0015Z.191012T0543Z.NO/
1250 AM GMT Sat Oct 12 2019
...For the Elk River near Tiff City...
* At 7:30 PM Friday The stage was 16.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...The river has crested and will continue to fall to below
flood stage by around midnight.
* Impact...At 18.0 feet...Routes TT and DD are closed due to flooding.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Elk River Basin
Tiff City 15 16.9 Fri 07 PM 13.1 8.9 7.5
&&
LAT...LON 3663 9454 3658 9449 3656 9453 3661 9462
3664 9462
$$
MOC217-121548-
/O.EXT.KSGF.FL.W.0114.000000T0000Z-191013T1434Z/
/HTNM7.1.ER.191011T1457Z.191012T0045Z.191012T1434Z.NO/
1250 AM GMT Sat Oct 12 2019
...For the Little Osage River near Horton...
* At 7:45 PM Friday The stage was 42.0 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
flood stage by tomorrow late morning.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Little Osage River Basin
Horton 41 42.0 Fri 08 PM 41.3 38.0 34.6
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$393
WGUS83 KSGF 121223
FLSSGF
Flood Statement
National Weather Service Springfield MO
723 AM CDT Sat Oct 12 2019
...The Flood Warning is cancelled for the following rivers in
Missouri...
Elk River near Tiff City affecting McDonald County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC119-121253-
/O.CAN.KSGF.FL.W.0113.000000T0000Z-191013T0543Z/
/TIFM7.1.ER.191011T1901Z.191012T0015Z.191012T0505Z.NO/
1223 PM GMT Sat Oct 12 2019
The Flood Warning has been cancelled for:
The Elk River near Tiff City.
* At 11:30 AM Saturday The stage was 11.3 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to 8.9 feet by tomorrow
early afternoon.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Elk River Basin
Tiff City 15 11.3 Sat 11 AM 8.9 7.5 6.7
&&
LAT...LON 3663 9454 3658 9449 3656 9453 3661 9462
3664 9462
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Oct 11, 6:20 AM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Oct 11, 6:20 AM CDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
620 AM CDT Fri Oct 11 2019
.SHORT TERM...(Today and tonight)
Issued at 257 AM CDT Fri Oct 11 2019
(Mostly) post frontal rainfall over the last few hours making for
a busy night. Sfc front extends from STL/St.Louis-KUNO/West
Plains vicinity. Very heavy rain has developed in an enhanced
area of lift in sharply diffluent mid level flow aloft. Rainfall
has caused flooding in southern MO with the highest impacts in the
Branson and Roaring River State Park areas so far. Most areas
have areal flood/flash flood warnings in southern MO. Will be
monitoring this rain as it shifts east and finally out of the area
later this morning. Expect numerous reports of low water crossing
flooding at daybreak in parts of the area, especially over far
southern MO.
Much colder than normal temperatures will occur today/tonight. A
weak ridge of high pressure will move through the region tonight
with light winds. Winds should back to the south-southwest late,
but still think a frost advisory is warranted with temperatures
falling well down into the 30s and maybe some readings in the 20s
in valleys/microclimates in the Ozark Hills.
.LONG TERM...(Saturday through Thursday)
Issued at 257 AM CDT Fri Oct 11 2019
Will see moderating temperatures over the weekend. A large upper
low will be centered over the western Great Lakes early this, but
will eventually move slowly east with a shortwave ridge moving
into the central Plains into MO.
A shortwave is progged to dig southeast into the Plains and upper
Midwest by Tuesday, then quickly southeast through the OH Vly Wed.
This will support another cold front with rain chances late Mon-
Tue with cooler temperatures for the end of this period
(Wed-Thu).
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 614 AM CDT Fri Oct 11 2019
KSGF/KJLN/KBBG tafs: Rain will end from west to east over the next
few hours. Lower ceilings will also lift and scatter out over the
next few hours. Northwest winds will diminish after 00z with a
ridge of high pressure moving into the region.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Frost Advisory from 9 PM this evening to 8 AM CDT Saturday for
MOZ055>058-066>071-077>083-088>098-101>106.
KS...Frost Advisory from 9 PM this evening to 8 AM CDT Saturday for
KSZ073-097-101.
&&
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...DSAHazardous weather outlook, Oct 11, 4:08 AM CDT, 4 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 408 AM CDT Fri Oct 11 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-120915- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 408 AM CDT Fri Oct 11 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Significant flooding risk. Significant frost risk. DISCUSSION... Heavy rainfall over parts of central and southern Missouri will gradually exit the region from the west to east this morning. Residual flooding from excess runoff will persist today, especially over southern Missouri including the Branson area. Widespread frost is expected tonight into early Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is some potential for frost again in parts of south central Missouri Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf DSA
In the hours before
Local storm report, Oct 11, 7:37 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
737 AM CDT FRI OCT 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM FLOOD 1 N NORTHVIEW 37.30N 92.99W
10/11/2019 WEBSTER MO PUBLIC
MPING REPORT OF RIVER OVERFLOWING BANK;
CROPLAND/YARD.
&&
CKRLocal storm report, Oct 11, 7:49 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 AM CDT FRI OCT 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLOOD 2 SSW POWELL 36.59N 94.19W
10/11/2019 MCDONALD MO PUBLIC
ROAD CLOSED DUE TO FLOODING ON ROUTE E.
&&
CKRLocal storm report, Oct 11, 7:53 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 AM CDT FRI OCT 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HEAVY RAIN HOLLISTER 36.62N 93.22W
10/11/2019 M6.28 INCH TANEY MO PUBLIC
EVENT TOTAL RAINFALL FROM PRIVATE WEATHER
STATION GAUGE.
&&
CKRLocal storm report, Oct 11, 8:00 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
800 AM CDT FRI OCT 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 SE TABLE ROCK 36.58N 93.26W
10/11/2019 M5.41 INCH TANEY MO COCORAHS
COCORAHS STATION MO-TY-12 HOLLISTER 3.8 SW.
0700 AM HEAVY RAIN 1 NW KIRBYVILLE 36.64N 93.18W
10/11/2019 M5.21 INCH TANEY MO COCORAHS
COCORAHS STATION MO-TY-1 BRANSON 3.8 E.
0600 AM HEAVY RAIN 1 SW TABLE ROCK 36.59N 93.31W
10/11/2019 M4.83 INCH TANEY MO MESONET
MESONET STATION FORM7 TABLE ROCK DAM.
0653 AM HEAVY RAIN 3 N RUETER 36.65N 92.87W
10/11/2019 M4.54 INCH TANEY MO MESONET
MESONET STATION BEVM7 AVA/REUTER RAWS.
0745 AM HEAVY RAIN 2 NW BRANSON 36.66N 93.25W
10/11/2019 M4.24 INCH TANEY MO MESONET
MESONET STATION FW2149 BRANSON.
0752 AM HEAVY RAIN 2 S CHESTNUTRIDGE 36.81N 93.25W
10/11/2019 M4.20 INCH TANEY MO MESONET
MESONET STATION FW3182 WALNUT SHADE.
0700 AM HEAVY RAIN 6 NE GOLDEN 36.57N 93.57W
10/11/2019 M4.16 INCH STONE MO COCORAHS
COCORAHS STATION MO-SE-15 EMERALD BEACH 5.5
E.
0747 AM HEAVY RAIN 1 NNW FORSYTH 36.70N 93.12W
10/11/2019 M4.03 INCH TANEY MO MESONET
MESONET STATION EW2514 FORSYTH.
0755 AM HEAVY RAIN 2 SE GRANBY 36.89N 94.23W
10/11/2019 M3.88 INCH NEWTON MO MESONET
MESONET STATION EW7471 GRANBY.
0754 AM HEAVY RAIN 1 WSW SQUIRES 36.84N 92.64W
10/11/2019 M3.88 INCH DOUGLAS MO MESONET
MESONET STATION FW3261 SQUIRES.
0747 AM HEAVY RAIN 6 W SHELL KNOB 36.65N 93.74W
10/11/2019 M3.58 INCH BARRY MO MESONET
MESONET STATION CRWM7 CASSVILLE RAWS.
0700 AM HEAVY RAIN 3 E BATTLEFIELD 37.12N 93.31W
10/11/2019 M3.56 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-48 BATTLEFIELD 3.3 E.
0700 AM HEAVY RAIN 4 S VILLAGE OF FOUR SE 38.15N 92.70W
10/11/2019 M3.52 INCH CAMDEN MO COCORAHS
COCORAHS STATION MO-CM-23 OSAGE BEACH 2.9
WNW.
0745 AM HEAVY RAIN 4 WSW WALNUT SHADE 36.71N 93.27W
10/11/2019 M3.42 INCH TANEY MO MESONET
MESONET STATION EW3832 BRANSON.
0700 AM HEAVY RAIN 2 E VERSAILLES 38.43N 92.80W
10/11/2019 M3.40 INCH MORGAN MO COCORAHS
COCORAHS STATION MO-MG-7 VERSAILLES 2.7 E.
0745 AM HEAVY RAIN 1 NW SHELL KNOB 36.64N 93.64W
10/11/2019 M3.37 INCH BARRY MO MESONET
MESONET STATION FW3232 SHELL KNOB.
0700 AM HEAVY RAIN 1 NW MOUNT VERNON 37.12N 93.83W
10/11/2019 M3.34 INCH LAWRENCE MO COCORAHS
COCORAHS STATION MO-FSA-109 MOUNT VERNON 1.3
NNW.
0645 AM HEAVY RAIN MOUNT VERNON 37.10N 93.81W
10/11/2019 M3.34 INCH LAWRENCE MO COCORAHS
COCORAHS STATION MO-LW-25 MOUNT VERNON 0.2
E.
0700 AM HEAVY RAIN 2 SW WILLARD 37.29N 93.46W
10/11/2019 M3.30 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-81 WILLARD 2.6 W.
0700 AM HEAVY RAIN 2 ESE FREEDOM 38.02N 92.55W
10/11/2019 M3.26 INCH CAMDEN MO COCORAHS
COCORAHS STATION MO-CM-2 BRUMLEY 5.6 SW.
0752 AM HEAVY RAIN 3 WSW DORA 36.77N 92.27W
10/11/2019 M3.20 INCH OZARK MO MESONET
MESONET STATION DW1762 DORA.
0748 AM HEAVY RAIN PLEASANT HOPE 37.46N 93.27W
10/11/2019 M3.02 INCH POLK MO MESONET
MESONET STATION FW2906 PLEASANT HOPE.
0745 AM HEAVY RAIN 3 WNW MANSFIELD 37.13N 92.63W
10/11/2019 M2.99 INCH WRIGHT MO MESONET
MESONET STATION FW6072 MANSFIELD.
0744 AM HEAVY RAIN AVA 36.95N 92.66W
10/11/2019 M2.95 INCH DOUGLAS MO MESONET
MESONET STATION DW1085 AVA.
0700 AM HEAVY RAIN 2 WSW LAURIE 38.19N 92.85W
10/11/2019 M2.93 INCH CAMDEN MO COCORAHS
COCORAHS STATION MO-CM-20 1 WSW LAURIE.
0752 AM HEAVY RAIN 6 SSE WILLARD 37.23N 93.38W
10/11/2019 M2.88 INCH GREENE MO ASOS
ASOS STATION KSGF SPRINGFIELD ASOS.
0750 AM HEAVY RAIN 2 WNW HOBERG 37.08N 93.88W
10/11/2019 M2.85 INCH LAWRENCE MO MESONET
MESONET STATION MOA21 MT. VERNON.
0100 AM HEAVY RAIN GALENA 36.81N 93.46W
10/11/2019 M2.80 INCH STONE MO MESONET
MESONET STATION GLNM7 JAMES RIVER AT GALENA.
0737 AM HEAVY RAIN 4 WSW BASSVILLE 37.33N 93.20W
10/11/2019 M2.75 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-58 FAIR GROVE 4.7
SSW.
0530 AM HEAVY RAIN 1 SE REPUBLIC 37.11N 93.47W
10/11/2019 M2.72 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-105 REPUBLIC 0.8 SE.
0530 AM HEAVY RAIN WARSAW 38.24N 93.39W
10/11/2019 M2.70 INCH BENTON MO MESONET
MESONET STATION WRSM7 OSAGE RIVER AT WARSAW.
0700 AM HEAVY RAIN 1 WSW BUFFALO 37.64N 93.12W
10/11/2019 M2.67 INCH DALLAS MO COCORAHS
COCORAHS STATION MO-DL-21 BUFFALO 1.3 WSW.
0700 AM HEAVY RAIN 3 WNW YUKON 37.29N 91.89W
10/11/2019 M2.66 INCH TEXAS MO COCORAHS
COCORAHS STATION MO-TX-7 HOUSTON 4.5 ESE.
0740 AM HEAVY RAIN 2 W GALLOWAY 37.13N 93.27W
10/11/2019 M2.61 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-110 SPRINGFIELD 4.4
SSE.
0700 AM HEAVY RAIN 1 S LANAGAN 36.59N 94.45W
10/11/2019 M2.58 INCH MCDONALD MO COCORAHS
COCORAHS STATION MO-MD-1 NOEL 3.8 NNE.
0700 AM HEAVY RAIN 2 SE HOWES MILL 37.60N 91.26W
10/11/2019 M2.58 INCH DENT MO COCORAHS
COCORAHS STATION MO-DT-8 SALEM 14.9 E.
0700 AM HEAVY RAIN 1 NE GALLOWAY 37.15N 93.22W
10/11/2019 M2.52 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-52 SPRINGFIELD 4.9
SE.
0700 AM HEAVY RAIN 4 NNW VIENNA 38.24N 91.98W
10/11/2019 M2.50 INCH MARIES MO COCORAHS
COCORAHS STATION MO-FSA-125 VIENNA 4.3 NNW.
0700 AM HEAVY RAIN 1 SW BUFFALO 37.63N 93.10W
10/11/2019 M2.47 INCH DALLAS MO COCORAHS
COCORAHS STATION MO-FSA-059 BUFFALO 1.0 SW.
0710 AM HEAVY RAIN 4 NW BUNKER 37.50N 91.26W
10/11/2019 M2.44 INCH DENT MO MESONET
MESONET STATION SINM7 SINKIN RAWS.
0700 AM HEAVY RAIN 2 W BUTTERFIELD 36.75N 93.94W
10/11/2019 M2.44 INCH BARRY MO COCORAHS
COCORAHS STATION MO-BY-5 PURDY 4.8 SSW.
0755 AM HEAVY RAIN BUFFALO 37.64N 93.10W
10/11/2019 M2.38 INCH DALLAS MO MESONET
MESONET STATION BFFLD BUFFALO.
0530 AM HEAVY RAIN 3 NNE WARSAW 38.28N 93.37W
10/11/2019 M2.38 INCH BENTON MO MESONET
MESONET STATION LOVM7 2 N WARSAW.
0700 AM HEAVY RAIN 3 NE BATTLEFIELD 37.15N 93.33W
10/11/2019 M2.31 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-74 SPRINGFIELD 4.0
SW.
0630 AM HEAVY RAIN 1 SE PINEVILLE 36.58N 94.37W
10/11/2019 M2.27 INCH MCDONALD MO MESONET
MESONET STATION LSGM7 LITTLE SUGAR CREEK AT
PINEVILLE.
0615 AM HEAVY RAIN 2 N GALLOWAY 37.16N 93.23W
10/11/2019 M2.25 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-117 SPRINGFIELD 3.6
SE.
0745 AM HEAVY RAIN 2 N MOUNTAIN GROVE 37.15N 92.27W
10/11/2019 M2.23 INCH WRIGHT MO MESONET
MESONET STATION MGRM7 MOUNTAIN GROVE RAWS.
0719 AM HEAVY RAIN 5 ESE DOGWOOD 37.01N 92.76W
10/11/2019 M2.20 INCH DOUGLAS MO CO-OP OBSERVER
CO-OP OBSERVER STATION AVVM7 AVA 6NW.
0630 AM HEAVY RAIN POWELL 36.62N 94.18W
10/11/2019 M2.19 INCH MCDONALD MO MESONET
MESONET STATION BSGM7 BIG SUGAR CREEK SOUTH
OF POWELL.
0630 AM HEAVY RAIN 4 NW HIGHLANDVILLE 36.98N 93.33W
10/11/2019 M2.18 INCH CHRISTIAN MO MESONET
MESONET STATION FINM7 FINLEY RIVER 6SW
OZARK.
0500 AM HEAVY RAIN 3 SSW NIXA 37.01N 93.32W
10/11/2019 M2.17 INCH CHRISTIAN MO COCORAHS
COCORAHS STATION MO-CR-13 NIXA 2.7 SSW.
0745 AM HEAVY RAIN 1 SE CAMDENTON 38.00N 92.73W
10/11/2019 M2.16 INCH CAMDEN MO MESONET
MESONET STATION FW2066 CAMDENTON.
0745 AM HEAVY RAIN 2 E MASTERS 37.60N 93.62W
10/11/2019 M2.16 INCH CEDAR MO MESONET
MESONET STATION EW6435 FAIR PLAY.
1230 AM HEAVY RAIN 5 SSE NEOSHO 36.80N 94.31W
10/11/2019 M2.16 INCH NEWTON MO MESONET
MESONET STATION NSOM7 NEOSHO WATER STATION.
0700 AM HEAVY RAIN 5 ESE RED OAK 37.19N 93.93W
10/11/2019 M2.09 INCH LAWRENCE MO MESONET
MESONET STATION MVVM7 MT VERNON RAWS.
0553 AM HEAVY RAIN 3 N RUETER 36.65N 92.87W
10/11/2019 M2.08 INCH TANEY MO MESONET
MESONET STATION BEVM7 AVA RAWS.
0746 AM HEAVY RAIN 3 WNW BRUMLEY 38.10N 92.53W
10/11/2019 M2.07 INCH MILLER MO AWOS
AWOS STATION KAIZ OSAGE BEACH AWOS.
0700 AM HEAVY RAIN 5 WNW COLLINS 37.92N 93.71W
10/11/2019 M2.06 INCH ST. CLAIR MO COCORAHS
COCORAHS STATION MO-SR-12 COLLINS 5.5 WNW.
0745 AM HEAVY RAIN MOUNTAIN VIEW 36.99N 91.71W
10/11/2019 M2.03 INCH HOWELL MO MESONET
MESONET STATION MRWM7 MOUNTAIN VIEW RAWS.
0750 AM HEAVY RAIN 2 N MOUNTAIN GROVE 37.15N 92.27W
10/11/2019 M2.01 INCH WRIGHT MO MESONET
MESONET STATION MOA15 MOUNTAIN GROVE.
0753 AM HEAVY RAIN 4 W SPRINGFIELD 37.19N 93.36W
10/11/2019 M2.00 INCH GREENE MO MESONET
MESONET STATION EW8935 SPRINGFIELD.
0700 AM HEAVY RAIN 1 SSE SPRINGFIELD 37.18N 93.28W
10/11/2019 M2.00 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-100 SPRINGFIELD 1.0
SSE.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 7:14 PM CDT | Special Weather Statement | SGF | Miller | 46 min |
| Oct 10, 7:26 PM CDT | Special Weather Statement | SGF | Greene | 49 min |
| Oct 10, 7:28 PM CDT | Special Weather Statement | SGF | Greene | 47 min |
| Oct 10, 7:39 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 66 min |
| Oct 10, 8:08 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 67 min |
| Oct 10, 8:38 PM CDT | Flash Flood Warning | SGF | Camden, Miller, Morgan | 6 hr |
| Oct 10, 9:01 PM CDT | Areal Flood Advisory | SGF | Benton, Morgan, St. Clair | 15 hr |
| Oct 10, 9:05 PM CDT | Areal Flood Advisory | SGF | Camden, Dallas, Hickory, Laclede, Polk | 18 hr |
| Oct 10, 10:27 PM CDT | Special Weather Statement | SGF | Jasper | 48 min |
| Oct 10, 10:38 PM CDT | Special Weather Statement | SGF | Jasper | 52 min |
| Oct 10, 10:48 PM CDT | Flash Flood Warning | SGF | Taney | 3 hr |
| Oct 11, 12:13 AM CDT | Flood Watch | SGF | Barry, Christian, Stone, Taney | 4 hr |
| Oct 11, 12:19 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 26 min |
| Oct 11, 12:25 AM CDT | Flash Flood Warning | SGF | Taney | 3 hr |
| Oct 11, 12:46 AM CDT | Special Weather Statement | SGF | Douglas, Wright | 44 min |
| Oct 11, 1:37 AM CDT | Areal Flood Warning | SGF | Taney | 8 hr |
| Oct 11, 2:11 AM CDT | Areal Flood Warning | SGF | Barry, McDonald, Stone | 7 hr |
| Oct 11, 2:47 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Greene | 7 hr |
| Oct 11, 3:42 AM CDT | Frost Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 10 hr |
| Oct 11, 3:57 AM CDT | Areal Flood Warning | SGF | Ozark | 6 hr |
| Oct 11, 9:03 AM CDT | Areal Flood Warning | SGF | Barry, McDonald, Stone | 6 hr |
| Oct 11, 9:06 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Taney | 6 hr |
| Oct 11, 9:53 AM CDT | Areal Flood Warning | SGF | Texas, Webster, Wright | 5 hr |
| Oct 11, 10:12 AM CDT | River Flood Warning | SGF | Vernon | 34 hr |
| Oct 11, 11:44 AM CDT | Areal Flood Advisory | SGF | Benton, Morgan | 3 hr |
| Oct 11, 1:13 PM CDT | Freeze Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 19 hr |
| Oct 11, 2:48 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Douglas, McDonald, Ozark, Stone and 4 more | 19 hr |
Nearby
River Flood Warnings in Missouri, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.